MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL COMPONENT OPTION SIZE F RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMORAL COMPONENT OPTION SIZE F RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that: today we revised an rhk femur as it was explained by the operating surgeon that the patient's right knee joint line was out of alignment.It was therefore decided to revise the femur and implant the same size femur (size f) with a longer stem (200mm offset stem) and distal augments to distalise the femur are correct the joint line.No delay.Patient outcome: revision.
 
Additional Manufacturer Narrative
(b)(4).Report source: south africa.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Insufficient information provided to perform a compatibility check as the product information for the articular surface is unknown.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: both images are undated and a surgical drain is present.For both images the right knee arthroplasty implants are anatomically aligned.There is no acute abnormality.Overall implant fit and alignment are maintained on both images.Bone quality appears mildly osteopenic.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Additional associated products: 00597206538, all poly petella standard cemented size 38 mm diameter 9.5 mm thickness, lot#: 63555317.00801102024, allen medullary cement plugs 1-24 mm diameter flange/12 mm diameter, lot#: 64563093.00588000500, tibial component precoat size 5, lot#: 64752886.00598801215, stem extension straight 15mm dia x 30mm length(combined length 75mm), lot#: 64597236.00588000510, tibial full block augment precoat size 5 10 mm thickness, lot#: 64558824.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL COMPONENT OPTION SIZE F RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14704763
Report Number0001822565-2022-00707
Device Sequence Number14019388
Product Code KRO
UDI-Device Identifier00889024199170
UDI-Public(01)00889024199170(17)250228(10)64558824
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number0588001602
Device Lot Number64558824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale